# SDR PAYA95A4037

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: F96GA0102
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK-PIT - FLT NR 7791 - UPON SELECTING LANDING GEAR DOWN, THE TRANSIT LIGHTS CAME ON AND OFF FIVE TIMES WITH AN ASSOCIATED HYDRAULIC SURGE.  THEREAFTER, THE GEAR EXTENDED NORMALLY.  REPLACED LANDING GEAR SELECTOR.  THE AIRCRAFT WAS RELEASED IAW THE MEL AT PIT AND REPOSITIONED TO PNE FOR REPAIR.  (M)
